# SDR 2013FA0000255

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: General aviation
- Aircraft: N590ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496269
- Aircraft time: 2,922 hours
- Engine: Lyc O360A1H6
- Engine time: 771 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 102641173
- Condition: Cracked
- Location: Fuel System
- Part time: 771 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HIGH EGT AND ROUGH RUNNING ENGINE DURING LAST 30 MINUTES OF FLIGHT.  DURING POST FLIGHT, FUEL WAS NOTED ON RT ENGINE AND WRITTEN UP.  DURING INSPECTION, A FUEL SUPPLY HARD LINE WAS FOUND CRACKED UNDER THE B-NUT AT THE FLAIR. THIS LINE HAD BEEN REPLACED TO COMPLY WITH SB 1220B, 771.3 HOURS PRIOR. LINE WAS REPLACED AND ENGINE LEAK AND OPS CHECKED GOOD.
